Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke





.......................

.......................


Publications [#243342] of J. Thomas Beale

Papers Published

  1. Beale, JT; Nishida, T, Large-Time Behavior of Viscous Surface Waves, North-Holland Mathematics Studies, vol. 128 no. C (January, 1985), pp. 1-14, Elsevier, ISSN 0304-0208 [doi]
    (last updated on 2019/04/25)

    Abstract:
    This chapter discusses the large-time behavior of viscous surface waves. It presents global in time solutions to a free surface problem of the viscous incompressible fluid, which is formulated as the motion of the fluid, governed by the Navier–Stokes equation. © 1985, Elsevier Inc. All rights reserved.

 

dept@math.duke.edu
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320